# SDR CA160216004

- Difficulty date: February 9, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON CLIMB OUT FROM SURVEILLANCE ALTITUDE (<1000`), WHEN PASSING THROUGH 3000`, AN OIL ODOR OCCURRED FOR 10 SECONDS AND THEN DISSIPATED. THE CREW CONTINUED ON THE MISSION AND DID NOT SWITCH BLEEDS OFF. NO ILL EFFECTS WERE REPORTED BY THE CREW AND NO MEDICAL INTERVENTION WAS REQUIRED. TROUBLESHOOTING ONGOING.
